Alert archive / Massachusetts / Wind Advisories in 2019
Wind Advisory 24, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Dec 2, 2019, 7:33 PM EST for Barnstable County, Dukes County, Nantucket County, Massachusetts; Washington County, Rhode Island. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2019, 7:33 PM EST (00:33 UTC)
- Expired
- Dec 3, 2019, 10:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA, Washington County, RI
The radar
The Boston radar (KBOX), 70 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
687 WWUS71 KBOX 030033 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 733 PM EST Mon Dec 2 2019 MAZ022>024-RIZ008-030845- /O.NEW.KBOX.WI.Y.0024.191203T0033Z-191203T1500Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 733 PM EST Mon Dec 2 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Massachusetts, Barnstable MA, Dukes MA and Nantucket MA Counties. In Rhode Island, Block Island RI County. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
2 follow-up statements
593 WWUS71 KBOX 030333 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1033 PM EST Mon Dec 2 2019 MAZ022>024-RIZ008-031145- /O.CON.KBOX.WI.Y.0024.000000T0000Z-191203T1500Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 1033 PM EST Mon Dec 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Massachusetts, Barnstable, Nantucket and Dukes Counties. In Rhode Island, Block Island. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
901 WWUS71 KBOX 030913 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 413 AM EST Tue Dec 3 2019 MAZ022>024-RIZ008-031500- /O.CON.KBOX.WI.Y.0024.000000T0000Z-191203T1500Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 413 AM EST Tue Dec 3 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph. * WHERE...In Massachusetts, Barnstable, Nantucket and Dukes Counties. In Rhode Island, Block Island. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 7:01 PM EST, 32 minutes earlier.
Area forecast discussion, Dec 2, 7:01 PM EST, 32 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
701 PM EST Mon Dec 2 2019
.SYNOPSIS...
The winter storm lingering south of New England tonight will
intensify as another round of accumulating snow moves in
overnight into Tuesday, especially for eastern Massachusetts.
Generally dry conditions will prevail through mid week along
with colder temperatures. Another low may bring light rain
and/or snow Friday into Friday night, then more dry and cool
conditions move in next weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
7 PM update...
Changeover to snow has occurred along the I95 corridor with
rain-snow line advancing across SE MA, but will likely take
until 4-6 AM to reach Cape Cod as developing low pres to the
south slowly the eastward push of colder air. Bands of snow
continue to rotate across SNE this evening. The wildcard is what
happens late tonight into Tue morning as deepening mid level
low tracks south and east of Nantucket. Comma head will develop
and expand across eastern New Eng with potential for a period of
heavy snow across eastern MA assocd with the CCB. Pinpointing
where these bands will set up is still a challenge and it be a
nowcasting situation later tonight.
Potential for 4-8 inches additional accum across eastern MA,
heaviest north of Boston if these bands persist and set up over
the region. However, there is uncertainty and a 50 mile shift
to the east would limit accum to 2-4 inches. We will continue to
monitor.
Previous discussion...
For Tonight, the majority of the 12Z model suite has the low
shifting E close to or just inside the 40N/70W benchmark between
03Z and 06Z, but continuing to move slowly . Winds will
continue to back to N across most of the region this evening,
which will allow the colder air to sink in. Once that arrives,
will see the precip change over to snow. However, may see the
low wrap toward the E coast, bringing another round of enhanced
precip starting around 04Z- 05Z.
Another burst of snow will move across a good chunk of eastern
Mass, with the best enhancement across east coastal areas from
northern Plymouth and NE Bristol counties northward to NE Mass.
Could see snowfall rates up to 1 to 2 inches/hour at times with
the best chance across portions of Essex county possibly into
the interior Merrimack valley.
Have forecasted snowfall amounts overnight on the order of 2 to
as much as 5 inches of new snow, with the highest amounts east
coastal areas. With this in mind, have extended the Winter
Storm Warning across E Mass down to Plymouth county. Have also
lowered the Winter Storm Warning across central and western
areas to a Winter Weather Advisory, as well as adding Cape Cod
to the Advisory starting at 3 AM.
Also expecting northerly winds to gust up to 25-35 kt, with the
highest gusts along the coast and interior higher terrain. This
is borderline for a Wind Advisory, but have held off in putting
this up for now.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
As the low continues to strengthen off Cape Cod early Tuesday,
will see gusty northern winds continue through around midday
across the Cape, Nantucket and Martha's Vineyard. However,
noting a deep H5 cutoff low passing across the 40N/70W
benchmark, capturing the surface system to the NE. The surface
low forecasted to deepen to a sub-980 hPa low during the day E
of Cape Cod. This may keep the precip lingering mainly across
central and eastern areas through a good chunk of the day,
though the precip should become lighter.
As the low at the surface and aloft shifts E Tue afternoon, the
precip should finally through mid afternoon. Current forecast
suggests that another 2-4 inches may fall between 12Z and 18Z
across east coastal areas, dropping to around an inch or 2 a bit
further W. Clearing skies should push into the CT valley by
midday, then shift slowly E during the afternoon. Cloudy
conditions linger along E coastal areas.
Will see blustery NW winds in place, with gusts up to 20-30 mph.
This will combine with cold temperatures, with highs running 5
to 10 degrees below seasonal normals for early December, to
result in wind chill values in the upper teens and 20s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Highlights...
* Dry with seasonal temps Tuesday night into Thursday.
* Arctic front Friday or Saturday brings rain/snow chances and a
stronger shot of colder temperatures to start the weekend
* Warm up late next weekend into the new week
Details...
Wednesday and Thursday....
Ever so brief/weak ridging early Wednesday but overall the
pattern toward the middle/latter half of the week is for a broad
mid level trough to settle over southern New England. This will
keep temperatures below average for early December (highs in
the 30s to low 40s and overnight lows in the teens and 20s).
This shortwave is lacking moisture but there is enough for a
chance of some light upslope enhanced snow over western MA but
coverage shouldn't be widespread.
Friday through Sunday...
Brief height rises early Friday will be followed by the best
shot of precip for the region in the extended forecast: an
arctic front and mid level shortwave that will pass through
sometime late Friday into early Saturday. Behind the front
temperatures take an immediate dip on Saturday into the 20s/30s
for highs, but guidance is indicating SW flow quickly returns
bringing much warmer air ahead of strong low to our NW.
confidence at this time range is low, but Sunday into next week
has the potential to be quite warm.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...High confidence in trends.
Moderate confidence in timing.
Tonight...
MVFR-IFR conditions with periods of snow, except across far SE
MA and Cape Cod where rain transitions to snow through the
overnight. Strong N-NW winds may develop. Potential for a period
of heavy snow late tonight and Tue morning eastern MA.
Tuesday...
Areas of IFR-LIFR VSBYS/IFR CIGS across central and E areas
early. Area of -SN will shift E through midday with conditions
improving to VFR from W-E through the day. MVFR conditions may
linger along the immediate E coast through 22Z-00Z.
KBOS Terminal...High confidence in TAF trends.
KBDL Terminal...High confidence in TAF trends.
Outlook /Tuesday Night through Saturday/...
Tuesday Night: VFR. Breezy.
Wednesday through Wednesday Night: Mainly VFR, with local MVFR
possible. Breezy.
Thursday through Thursday Night: VFR. Windy with local gusts up
to 30 kt.
Friday: VFR. Windy with local gusts up to 30 kt. Slight chance
SHRA, slight chance SHSN.
Friday Night: VFR. Windy with local gusts up to 30 kt. Slight
chance SHSN.
Saturday: Windy with local gusts up to 30 kt.
&&
.MARINE...
Short Term /through Tuesday/...High confidence.
Gale warnings continue on all waters through mid morning on
Tuesday morning. Winds shift to NE to N overnight tonight with
gusts up to 35-40 kt. Rough seas expected across the ocean
exposed coastal waters. Seas up to 12 to 18 feet, highest on
the eastern waters tonight. Reduced visibility through the
night.
N-NW winds on Tuesday will slowly diminish, which will allow
Gales to lower to Small Craft Advisories by mid to late morning
Tuesday, except remaining at Gales across the eastern open
waters which will linger into the afternoon. Seas up to 12 to
18 feet on the eastern waters, then will slowly subside but
remain at or above 10 ft. Reduced visibility across most areas
early, then improving across the southern waters.
The tides have lowered, so allowed the Coastal Flood Advisory to
expire.
Outlook /Tuesday Night through Saturday/...
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas.
Wednesday: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Thursday: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of rough seas.
Thursday Night: Moderate risk for Small Craft Advisory winds
with areas of gusts up to 30 kt. Areas of rough seas.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Seas up to 5 ft. Slight chance of rain showers.
Friday Night: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of rough seas. Slight chance of
rain showers.
Saturday: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of rough seas.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 7 AM EST Tuesday for CTZ002>004.
MA...Winter Storm Warning until noon EST Tuesday for MAZ018-019.
Winter Storm Warning until noon EST Tuesday for MAZ005>007-
013>016.
Winter Weather Advisory until noon EST Tuesday for MAZ017-020-
021.
Winter Weather Advisory until 7 AM EST Tuesday for MAZ002>004-
008>012-026.
Winter Weather Advisory from 3 AM to noon EST Tuesday for
MAZ022.
RI...Winter Weather Advisory until noon EST Tuesday for RIZ002>007.
Winter Weather Advisory until 7 AM EST Tuesday for RIZ001.
MARINE...Gale Warning until 10 AM EST Tuesday for ANZ231>235-237-251-
255-256.
Gale Warning until 7 AM EST Tuesday for ANZ230-236.
Gale Warning until 4 PM EST Tuesday for ANZ250-254.
&&
SYNOPSIS...EVT
NEAR TERM...KJC/EVT
SHORT TERM...EVT
LONG TERM...BW
AVIATION...KJC/EVT/BW
MARINE...EVT/BW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 2, 5:16 PM EST, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 516 PM EST Mon Dec 2 2019 CTZ002>004-MAZ002>004-008>012-026-RIZ001-032230- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Northern Middlesex MA-Northwest Providence RI- 516 PM EST Mon Dec 2 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ005>007-013>016-032230- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA- 516 PM EST Mon Dec 2 2019 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TUESDAY... This Hazardous Weather Outlook is for eastern Massachusetts and northeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ017-020-021-RIZ002>007-032230- Northern Bristol MA-Southern Bristol MA-Southern Plymouth MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI- 516 PM EST Mon Dec 2 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. A coastal storm will bring potential for accumulating snowfall accompanied by a wintry mix of precipitation during Sunday through early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ022-032230- Barnstable MA- 516 PM EST Mon Dec 2 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. A coastal storm may produce strong northeast wind gusts of 40 to 50 mph during Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ023-024-RIZ008-032230- Dukes MA-Nantucket MA-Block Island RI- 516 PM EST Mon Dec 2 2019 This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ018-019-032230- Western Plymouth MA-Eastern Plymouth MA- 516 PM EST Mon Dec 2 2019 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ233-032230- Vineyard Sound- 516 PM EST Mon Dec 2 2019 ...GALE WARNING IN EFFECT UNTIL 10 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-232-234-235-237-251-255-256-032230- Cape Cod Bay-Nantucket Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound-Massachusetts Bay and Ipswich Bay- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 516 PM EST Mon Dec 2 2019 ...GALE WARNING IN EFFECT UNTIL 10 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-254-032230- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 516 PM EST Mon Dec 2 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-032230- Boston Harbor-Narragansett Bay- 516 PM EST Mon Dec 2 2019 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Dec 2, 2:41 PM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
241 PM EST MON DEC 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM SNOW WAYLAND 42.37N 71.37W
12/02/2019 M6.8 INCH MIDDLESEX MA TRAINED SPOTTER
0810 AM SNOW LITTLETON 42.54N 71.51W
12/02/2019 M11.2 INCH MIDDLESEX MA TRAINED SPOTTER
1000 AM SNOW NEW SALEM 42.50N 72.33W
12/02/2019 M10.0 INCH FRANKLIN MA TRAINED SPOTTER
1145 AM SNOW AVON 41.81N 72.83W
12/02/2019 M4.3 INCH HARTFORD CT TRAINED SPOTTER
1155 AM SNOW BURLINGTON 42.50N 71.20W
12/02/2019 M10.8 INCH MIDDLESEX MA TRAINED SPOTTER
1202 PM SNOW CONCORD 42.46N 71.35W
12/02/2019 M9.2 INCH MIDDLESEX MA TRAINED SPOTTER
1209 PM SNOW RANDOLPH 42.16N 71.04W
12/02/2019 M4.6 INCH NORFOLK MA TRAINED SPOTTER
1240 PM SNOW WESTBOROUGH 42.27N 71.62W
12/02/2019 M10.4 INCH WORCESTER MA TRAINED SPOTTER
1245 PM SNOW HEATH 42.67N 72.82W
12/02/2019 M15.0 INCH FRANKLIN MA HAM RADIO
0100 PM SNOW TF GREEN AP 41.72N 71.43W
12/02/2019 M1.6 INCH KENT RI PUBLIC
0100 PM SNOW BRADLEY AP 41.94N 72.68W
12/02/2019 M5.5 INCH HARTFORD CT PUBLIC
0100 PM SNOW LOGAN AP 42.36N 71.01W
12/02/2019 M1.2 INCH SUFFOLK MA PUBLIC
0106 PM SNOW LEXINGTON 42.45N 71.22W
12/02/2019 M9.4 INCH MIDDLESEX MA TRAINED SPOTTER
0126 PM SNOW GREENFIELD 42.59N 72.60W
12/02/2019 M12.1 INCH FRANKLIN MA TRAINED SPOTTER
0211 PM SNOW PAWTUCKET 41.88N 71.38W
12/02/2019 M1.0 INCH PROVIDENCE RI GENERAL PUBLIC
&&
EVENT NUMBER BOX1903858
EVENT NUMBER BOX1903859
EVENT NUMBER BOX1903860
EVENT NUMBER BOX1903861
EVENT NUMBER BOX1903862
EVENT NUMBER BOX1903863
EVENT NUMBER BOX1903864
EVENT NUMBER BOX1903865
EVENT NUMBER BOX1903866
EVENT NUMBER BOX1903867
EVENT NUMBER BOX1903868
EVENT NUMBER BOX1903869
EVENT NUMBER BOX1903870
EVENT NUMBER BOX1903871
EVENT NUMBER BOX1903872
KABLocal storm report, Dec 2, 2:42 PM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
242 PM EST MON DEC 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HEAVY SNOW BELMONT 42.40N 71.17W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
WIRES DOWN ON SCOTT ROAD
1031 PM HEAVY SNOW MEDFIELD 42.19N 71.30W
12/01/2019 U0.0 INCH NORFOLK MA AMATEUR RADIO
LARGE TREE DOWN ON WIRES ON HEARTHSTONE DRIVE
1109 PM HEAVY SNOW WESTON 42.37N 71.27W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE AND WIRES DOWN ON LORING ROAD
1113 PM HEAVY SNOW NEWTON 42.33N 71.21W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN PARTIALLY BLOCKING THE ROAD AT CENTRE STREET
BETWEEN COLBY RD AND COTTON ST.
1117 PM HEAVY SNOW WALTHAM 42.39N 71.24W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN BLOCKING ONE OF THE LANES AT LEXINGTON ST AT
WARREN AVE.
1120 PM HEAVY SNOW NATICK 42.28N 71.35W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
WIRES DOWN ON HARVARD ST AT SAWIN ST.
1136 PM HEAVY SNOW MEDFORD 42.42N 71.11W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN ON LAWRENCE ST.
1139 PM HEAVY SNOW WATERTOWN 42.37N 71.18W
12/01/2019 U0.0 INCH MIDDLESEX MA AMATEUR RADIO
LARGE BRANCH AND WIRES DOWN ON CHAPMAN ST.
1140 PM HEAVY SNOW NEWTON 42.33N 71.21W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN ON CLARENDON RD AT NORWOOD AVE.
1143 PM HEAVY SNOW BOSTON 42.32N 71.07W
12/01/2019 U0.0 INCH SUFFOLK MA PUBLIC
TREE DOWN ON TURNER ST.
1143 PM HEAVY SNOW WESTON 42.37N 71.27W
12/01/2019 U0.0 INCH MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN BLOCKING THE ROAD ON SUMMER STREET AT
AUTUMN ROAD.
1205 AM HEAVY SNOW IPSWICH 42.68N 70.83W
12/02/2019 U0.0 INCH ESSEX MA AMATEUR RADIO
TREE DOWN PARTIALLY BLOCKING ROAD ON COUNTY ROAD.
0300 AM NON-TSTM WND GST SIASCONSET 41.28N 69.96W
12/02/2019 M58 MPH NANTUCKET MA MESONET
0316 AM NON-TSTM WND GST NANTUCKET 41.28N 70.10W
12/02/2019 M63 MPH NANTUCKET MA HAM RADIO
0415 AM NON-TSTM WND GST SIASCONSET 41.28N 69.96W
12/02/2019 M61 MPH NANTUCKET MA MESONET
0516 AM NON-TSTM WND GST SIASCONSET 41.28N 69.96W
12/02/2019 M60 MPH NANTUCKET MA MESONET
&&
EVENT NUMBER BOX1903634 BOX1903857 BOX1903635 BOX1903636 BOX1903637
BOX1903638 BOX1903639 BOX1903854 BOX1903640 BOX1903641 BOX1903855
BOX1903856 BOX1903763 BOX1903810 BOX1903765 BOX1903811
KABLocal storm report, Dec 2, 5:41 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
541 PM EST MON DEC 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM SNOW WILMINGTON 42.55N 71.17W
12/02/2019 M10.2 INCH MIDDLESEX MA HAM RADIO
0110 PM SNOW GRAFTON 42.21N 71.69W
12/02/2019 M8.5 INCH WORCESTER MA CO-OP OBSERVER
0114 PM SNOW ANDOVER 42.66N 71.14W
12/02/2019 M8.5 INCH ESSEX MA HAM RADIO
0121 PM SNOW ACTON 42.49N 71.43W
12/02/2019 M9.5 INCH MIDDLESEX MA HAM RADIO
0242 PM SNOW CUMBERLAND 41.97N 71.43W
12/02/2019 M6.7 INCH PROVIDENCE RI TRAINED SPOTTER
0315 PM SNOW GRAFTON 42.21N 71.69W
12/02/2019 M10.5 INCH WORCESTER MA HAM RADIO
0320 PM SNOW LEOMINSTER 42.53N 71.76W
12/02/2019 M10.3 INCH WORCESTER MA HAM RADIO
0321 PM SNOW NORTH SMITHFIELD 41.97N 71.55W
12/02/2019 M4.6 INCH PROVIDENCE RI HAM RADIO
0322 PM SNOW AMESBURY 42.86N 70.93W
12/02/2019 M10.5 INCH ESSEX MA HAM RADIO
0338 PM SNOW NORTHBRIDGE 42.15N 71.65W
12/02/2019 M13.5 INCH WORCESTER MA GENERAL PUBLIC
0344 PM SNOW BURLINGTON 41.77N 72.96W
12/02/2019 M4.5 INCH HARTFORD CT TRAINED SPOTTER
0345 PM SNOW AVON 41.81N 72.83W
12/02/2019 M4.6 INCH HARTFORD CT TRAINED SPOTTER
0400 PM SNOW GRANBY 41.95N 72.79W
12/02/2019 M6.5 INCH HARTFORD CT GENERAL PUBLIC
0400 PM SNOW BEDFORD 42.49N 71.28W
12/02/2019 M12.5 INCH MIDDLESEX MA NONE
0432 PM SNOW LEXINGTON 42.45N 71.22W
12/02/2019 M9.8 INCH MIDDLESEX MA TRAINED SPOTTER
0447 PM SNOW HEATH 42.67N 72.82W
12/02/2019 M17.2 INCH FRANKLIN MA HAM RADIO
0501 PM SNOW NORTHBRIDGE 42.15N 71.65W
12/02/2019 M15.0 INCH WORCESTER MA GENERAL PUBLIC
&&
EVENT NUMBER BOX1903873
EVENT NUMBER BOX1903874
EVENT NUMBER BOX1903875
EVENT NUMBER BOX1903876
EVENT NUMBER BOX1903877
EVENT NUMBER BOX1903878
EVENT NUMBER BOX1903879
EVENT NUMBER BOX1903880
EVENT NUMBER BOX1903881
EVENT NUMBER BOX1903882
EVENT NUMBER BOX1903883
EVENT NUMBER BOX1903884
EVENT NUMBER BOX1903885
EVENT NUMBER BOX1903886
EVENT NUMBER BOX1903887
EVENT NUMBER BOX1903888
EVENT NUMBER BOX1903889
WSLocal storm report, Dec 2, 7:19 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
719 PM EST MON DEC 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM SNOW ROYALSTON 42.68N 72.19W
12/02/2019 M11.0 INCH WORCESTER MA TRAINED SPOTTER
0557 PM SNOW BOYLSTON 42.39N 71.70W
12/02/2019 M11.0 INCH WORCESTER MA TRAINED SPOTTER
0615 PM SNOW LEXINGTON 42.45N 71.22W
12/02/2019 M10.1 INCH MIDDLESEX MA TRAINED SPOTTER
0615 PM SNOW SOUTHWICK 42.05N 72.77W
12/02/2019 M10.8 INCH HAMPDEN MA NONE
0707 PM SNOW RANDOLPH 42.16N 71.04W
12/02/2019 M4.8 INCH NORFOLK MA TRAINED SPOTTER
&&
EVENT NUMBER BOX1903890
EVENT NUMBER BOX1903891
EVENT NUMBER BOX1903892
EVENT NUMBER BOX1903893
EVENT NUMBER BOX1903894
WSThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 3:11 AM EST | Coastal Flood Advisory | BOX | Nantucket | 6 hr |
| Dec 3, 3:20 AM EST | Special Weather Statement | BOX | Worcester | 115 min |
| Dec 3, 4:36 AM EST | Special Weather Statement | BOX | Essex, Middlesex, Norfolk, Suffolk | 114 min |
| Dec 3, 8:59 AM EST | Winter Weather Advisory | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 4 hr |
| Dec 3, 10:34 AM EST | Small Craft Advisory | BOX | 29 hr |
Nearby
Wind Advisories in Massachusetts, 2019Wind Advisories in Rhode Island, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.